American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35S30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Salvador Rodríguez-López, David Rule and Wolfgang Staubach. On the boundedness of certain bilinear oscillatory integral operators. Trans. Amer. Math. Soc. 367 (2015) 6971-6995.
Abstract, references, and article information   
View Article: PDF

[2] Steve Zelditch. Gaussian beams on Zoll manifolds and maximally degenerate Laplacians. Contemporary Mathematics 640 (2015) 169-197.
Book volume table of contents   
View Article: PDF

[3] Semyon Dyatlov. Resonance projectors and asymptotics for $r$-normally hyperbolic trapped sets. J. Amer. Math. Soc. 28 (2015) 311-381.
Abstract, references, and article information   
View Article: PDF

[4] Gang Bao and Hai Zhang. Sensitivity analysis of an inverse problem for the wave equation with caustics. J. Amer. Math. Soc. 27 (2014) 953-981.
Abstract, references, and article information   
View Article: PDF

[5] Sandro Coriasco and Michael Ruzhansky. Global $L^p$ continuity of Fourier integral operators. Trans. Amer. Math. Soc. 366 (2014) 2575-2596.
Abstract, references, and article information   
View Article: PDF

[6] Yuri Safarov. A Symbolic Calculus for Fourier Integral Operators. Contemporary Mathematics 630 (2014) 275-290.
Book volume table of contents   
View Article: PDF

[7] G. Ambartsoumian, J. Boman, V. P. Krishnan and E. T. Quinto. Microlocal analysis of an ultrasound transform with circular source and receiver trajectories. Contemporary Mathematics 598 (2013) 45-58.
Book volume table of contents   
View Article: PDF

[8] Laurent Charles. Asymptotic properties of the quantum representations of the modular group. Trans. Amer. Math. Soc. 364 (2012) 5829-5856.
Abstract, references, and article information   
View Article: PDF

[9] Gregory Eskin. Elliptic boundary value problems and parametrices. Graduate Studies in Mathematics 123 (2011) 263-328.
Book volume table of contents   
View Article: PDF

[10] Gregory Eskin. Lectures on Linear Partial Differential Equations. Graduate Studies in Mathematics 123 (2011) MR MR2809923.
Book volume table of contents   

[11] Gregory Eskin. Applications of distributions to partial differential equations. Graduate Studies in Mathematics 123 (2011) 69-109.
Book volume table of contents   
View Article: PDF

[12] Gregory Eskin. Theory of distributions. Graduate Studies in Mathematics 123 (2011) 1-32.
Book volume table of contents   
View Article: PDF

[13] Gregory Eskin. Fourier transforms. Graduate Studies in Mathematics 123 (2011) 33-68.
Book volume table of contents   
View Article: PDF

[14] Gregory Eskin. Scattering theory. Graduate Studies in Mathematics 123 (2011) 141-196.
Book volume table of contents   
View Article: PDF

[15] Gregory Eskin. Second order elliptic equations in bounded domains. Graduate Studies in Mathematics 123 (2011) 111-139.
Book volume table of contents   
View Article: PDF

[16] Gregory Eskin. Pseudodifferential operators. Graduate Studies in Mathematics 123 (2011) 197-262.
Book volume table of contents   
View Article: PDF

[17] Gregory Eskin. Fourier integral operators. Graduate Studies in Mathematics 123 (2011) 329-401.
Book volume table of contents   
View Article: PDF

[18] Jungjin Lee. Endpoint estimates for bilinear oscillatory integral operators related to restriction to the cone. Trans. Amer. Math. Soc. 363 (2011) 763-800. MR 2728585.
Abstract, references, and article information   
View Article: PDF

[19] Elena Cordero, Fabio Nicola and Luigi Rodino. Boundedness of Fourier Integral Operators on $\mathcal {F}L^p$ spaces. Trans. Amer. Math. Soc. 361 (2009) 6049-6071. MR 2529924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Nathaël Alibaud and Cyril Imbert. Fractional semi-linear parabolic equations with unbounded data. Trans. Amer. Math. Soc. 361 (2009) 2527-2566. MR 2471928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Chan Woo Yang. $L^p$ improving estimates for some classes of Radon transforms. Trans. Amer. Math. Soc. 357 (2005) 3887-3903. MR 2159692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Andrew Comech. $L^p\to L^q$ regularity of Fourier integral operators with caustics. Trans. Amer. Math. Soc. 356 (2004) 3429-3454. MR 2055740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Andrew Comech and Scipio Cuccagna. On $L^{p}$ continuity of singular Fourier integral operators. Trans. Amer. Math. Soc. 355 (2003) 2453-2476. MR 1973998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mark L. Agranovsky and Eric Todd Quinto. Stationary sets for the wave equation in crystallographic domains. Trans. Amer. Math. Soc. 355 (2003) 2439-2451. MR 1973997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Chan Woo Yang. $L^p$ regularity of averaging operators with higher fold singularities. Proc. Amer. Math. Soc. 131 (2003) 455-465. MR 1933337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Malabika Pramanik. Convergence of two-dimensional weighted integrals. Trans. Amer. Math. Soc. 354 (2002) 1651-1665. MR 1873022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michael Ruzhansky. On the failure of the factorization condition for non-degenerate Fourier integral operators. Proc. Amer. Math. Soc. 130 (2002) 1371-1376. MR 1879959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Allan Greenleaf, Andreas Seeger and Stephen Wainger. On X-ray transforms for rigid line complexes and integrals over curves in $\mathbb{R}^4$ . Proc. Amer. Math. Soc. 127 (1999) 3533-3545. MR 1670367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Andreas Seeger. Radon transforms and finite type conditions. J. Amer. Math. Soc. 11 (1998) 869-897. MR 1623430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] F. Marhuenda. Microlocal analysis of some isospectral deformations . Trans. Amer. Math. Soc. 343 (1994) 245-275. MR 1181185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia